MathSciNet Relay Station
MathSciNet bibliographic data
MR941624 58H05 (58F05)
Pradines, Jean Remarque sur le groupoïde cotangent de Weinstein-Dazord. (French) [A remark about Weinstein-Dazord cotangent groupoid] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 13, 557–560.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement